MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-4-10-HELIX
Medical Device Problem Codes Material Deformation (2976); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: product analysis as found condition (condition of returned device): the concerto device was returned for analysis within a shipping box, inside of a sealed plastic biohazard pouch, an opened concert outer carton (lot- 228456399), within an opened concerto inner pouch (lot- 228456399).No microcatheter was returned.Visual inspection/damage location details: the concerto device was returned without the introducer sheath.The pushwire was found to be broken.The actuator interface, break indicator and the entire release wire were all found to be broken off and not returned; in addition, the remaining pushwire was found to be bent at ~44.7cm, bent at ~104.3cm from the broken proximal end of the pushwire.The concerto implant coil was found to be detached from the pushwire and not returned.The shield coil was found to be broken off and not returned.The coin was found to be retracted from the lumen stop with the rest of the release wire.No other anomalies were observed.Testing/analysis (including sem reports): none.Conclusion: based on the device analysis and the reported information, the customer¿s report of ¿coil resistance/stuck in catheter¿ was able to be confirmed, as the concerto device was returned damaged with the implant detached from the pushwire and not returned for assessment.The damage found with the concerto device was determined to be consistent with advancement against resistance.A few possible causes of resistance in catheter during delivery¿ are but not limited to, incompatible catheter, tortuous anatomy, and/or damage or kink to pushwire; however, the root cause for the ¿coil resistance¿ was unable to be determined.Based on the device analysis and the reported information, the customer¿s report of ¿coil kink/damage¿ was unable to be confirmed.No implant coil was returned for assessment; therefore, no possible cause was determined.Regarding the break/separation damage, it is possible the damage may have occurred from the initial advancement against the reported resistance.No other issues were noted prior to use or during preparation.No microcatheter was returned; therefore, any contribution the catheter had towards the damage/resistance was unable to be analyzed.No lot or reference numbers were provided.Compatibility could not be confirmed.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that the concerto coil was being used as per the ifu but the coil was kinked and got stuck within the microcatheter.A new medtronic device was used to finish the procedure.The device and any accessories were prepared as indicated in the instructions for use (ifu).There were no patient symptoms or complications associated with this event.It was noted the vessel tortuosity was unknown.Additional information received reported that the causes and contributing factors for the kink were not identified.Continuous catheter flush was administered during the procedure; all information was confirmed by the physician.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key25448342
Report Number9617601-2026-03661
Device Sequence Number9465214
Product Code KRD
UDI-Device Identifier00847536044920
UDI-Public(01)00847536044920(17)270311(10)228456399
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-4-10-HELIX
Device Catalogue NumberNV-4-10-HELIX
Device Lot Number228456399
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown